Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 152, NWS North Platte, NE

July 25, 2017Chase County, Hayes County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 25, 2017, 8:53 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2017, 8:53 PM MDT (02:53 UTC)
Expired
Jul 25, 2017, 9:29 PM MDT
In force
36 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 134 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 9:15 PM MDTTSTM WND GST 708 Sw Grant, NESEVERAL PIVOTS OVERTURNED DUE TO THE STRONG WINDS.
Jul 25, 9:20 PM MDTTSTM WND GST 704 Ese Grant, NESEVERAL PIVOTS OVERTURNED DUE TO THE STRONG WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2017-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2017-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2626 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS53 KLBF 260253
SVRLBF
NEC029-085-135-260345-
/O.NEW.KLBF.SV.W.0152.170726T0253Z-170726T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
953 PM CDT TUE JUL 25 2017

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Perkins County in southwestern Nebraska...
  Chase County in southwestern Nebraska...
  Western Hayes County in southwestern Nebraska...

* Until 1045 PM CDT/945 PM MDT/

* At 952 PM CDT/852 PM MDT/, severe thunderstorms were located along
  a line extending from 8 miles north of Madrid to 14 miles south of
  Lamar, moving east at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Imperial, Grant, Wauneta, Madrid, Elsie, Enders, Enders Reservoir
  State Recreation Area, Champion, Crete, Chase, Grainton, Center Dam
  Campground, Wild Horse Spring, Wanamaker State Wildfire Management
  Area, Area A Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 76.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4035 10205 4040 10205 4098 10174 4098 10127
      4035 10127
TIME...MOT...LOC 0252Z 276DEG 15KT 4097 10151 4036 10198 

HAIL...<.75IN
WIND...60MPH
 
$$

CDC
2 follow-up statements
689 
WWUS53 KLBF 260314
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1014 PM CDT TUE JUL 25 2017

NEC029-085-135-260345-
/O.CON.KLBF.SV.W.0152.000000T0000Z-170726T0345Z/
Perkins NE-Chase NE-Hayes NE-
1014 PM CDT TUE JUL 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR EASTERN PERKINS...CHASE AND WESTERN HAYES
COUNTIES...

At 1014 PM CDT/914 PM MDT/, severe thunderstorms were located along a
line extending from 8 miles north of Elsie to near Imperial, moving
east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Imperial, Wauneta, Madrid, Elsie, Enders, Enders Reservoir State
Recreation Area, Champion, Chase, Grainton, Center Dam Campground,
Wanamaker State Wildfire Management Area, Area A Campground and
Church Grove Campground.

This includes Highway 61 between mile markers 25 and 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4035 10177 4059 10189 4098 10153 4098 10127
      4035 10127
TIME...MOT...LOC 0314Z 259DEG 18KT 4096 10139 4055 10171 

HAIL...<.75IN
WIND...60MPH
 
$$

CDC
537 
WWUS53 KLBF 260329
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1029 PM CDT TUE JUL 25 2017

NEC029-085-135-260338-
/O.CAN.KLBF.SV.W.0152.000000T0000Z-170726T0345Z/
Perkins NE-Chase NE-Hayes NE-
1029 PM CDT TUE JUL 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS...CHASE AND
WESTERN HAYES COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

LAT...LON 4035 10177 4059 10189 4098 10153 4098 10127
      4035 10127
TIME...MOT...LOC 0327Z 276DEG 15KT 4095 10132 4054 10164 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:55 PM MDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 25, 6:55 PM MDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
755 PM CDT Tue Jul 25 2017

.UPDATE...
Issued at 749 PM CDT Tue Jul 25 2017

Weather conditions have relaxed. The Heat Advisory and Red Flag
Warning can be allowed to expire at 8 pm CDT.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 251 PM CDT Tue Jul 25 2017

A cold front will make it's way south into northwest Nebraska this
evening, with the front through most of the forecast area of
western and north central Nebraska by Wednesday morning. Several
factors point toward a decent chance for thunderstorms tonight as
the front crosses. 1) Moisture continues to increase this
afternoon, with precipitable water values rising to over 1.5
inches prior to convective development. 2) Strong CAPE has
developed across most of the area and will linger into this
evening. 3) Mid level warm air advection and a 40kt southerly low
level jet will help maintain convection through most of tonight.
Limiting factor for severe storms late this afternoon and early
evening will be the lack of the stronger winds aloft, but a speed
max will cross the area mid to late evening tonight, and mid level
winds will increase to around 40kt or so. This will likely aid in
convection continuing through the night into the first half of
Wednesday. Many areas of western and north central Nebraska are of
course very dry, nevertheless some training of storms is possible
as the front will be slow moving. This could lead to some locally
heavy rain amounts, but flooding is unlikely due to the dry
conditions.

Cloudy skies and scattered showers will linger through Wednesday
morning. Some sunbreaks should develop by afternoon as the mid
levels dry out some. The big story will be the much cooler
temperatures Wednesday, with highs in the lower to mid 80s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 251 PM CDT Tue Jul 25 2017

Western CONUS ridge will be in process of building Wednesday into
Wednesday night and will extend from the Four Corners region-
Southern Plains into the western Canadian Prairies at the start
of the period. The ridge will continue to build through Friday,
though anchored more over the Four Corners region into the Norther
Plains as it retrogrades westward. Dry conditions are anticipated
Thursday-Thursday night as surface high pressure moves into the
Upper Midwest with a surface ridge extending south into the
Central Plains by Thursday afternoon. Thereafter, next chance for
precipitation is Friday afternoon-Friday night with isolated-
scattered showers and thunderstorms possible as an embedded
shortwave trough moves through. Highs are anticipated to be near
seasonal normal values both Thursday and Friday.

The upper level ridge will continue to build across the western
CONUS, over the northern Intermountain West and Great Basin, this
weekend and Monday. In general, a slight warming trend is
anticipated into the new work week with temperatures returning
into the upper 80s/around 90 Sunday and Monday. The western CONUS
ridge looks likely then to persist through early next week/through
Tuesday. Isolated/slight chances PoPs exist for showers and
thunderstorms Saturday and Sunday, mainly in the afternoon and
evening.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 618 PM CDT Tue Jul 25 2017

Thunderstorms across Nrn Nebraska are expected to spread east
tonight and possible build south to around Nebraska highway 2. A
strong thermal ridge, 15C, at 700mb will effectively cap
thunderstorm development south of highway 2. Isolated storms may
form along and south of I-80.

Storm activity is expected to continue Wednesday morning east of
highway 83 and north of highway 2. This activity should exit Ncntl
Nebraska 18z-20z Wednesday. MVFR cigs are expected along and west
of highway 83/north of highway 2 Wednesday morning. VFR cigs are
expected in this region after 18z.

&&

.FIRE WEATHER...
Issued at 251 PM CDT Tue Jul 25 2017

Relative humidity currently around 20 to 35 percent across the Red
Flag warning area with winds mainly to 20 mph. A Red Flag Warning
is in place for this condition with no changes made at this time.
Winds expected to see a slight increase, with gusts to 25 MPH,
this afternoon. Also, thunderstorms anticipated across northwest
and northern NEB. Thus critical fire weather conditions are expected
late this afternoon and early this evening.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE...CDC
SHORT TERM...Taylor
LONG TERM...ET
AVIATION...CDC
Hazardous weather outlook, Jul 25, 6:55 PM MDT, 1 hour 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
755 PM CDT Tue Jul 25 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-270100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
755 PM CDT Tue Jul 25 2017 /655 PM MDT Tue Jul 25 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Thunderstorms are possible tonight as a cold front advances
through western and north central Nebraska. Isolated to scattered
severe thunderstorms will be possible with damaging wind gusts and
large hail the main hazards.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

Thunderstorms are possible Wednesday from southwest Nebraska into
north central Nebraska. However, no strong or severe
thunderstorms are anticipated at this time.

Friday and beyond, while thunderstorms are possible at this time,
the threat for severe storms is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jul 25, 6:42 PM MDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
642 PM MDT TUE JUL 25 2017

NEZ023-094-260130-
Grant NE-Western Cherry NE-
642 PM MDT TUE JUL 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND GRANT
COUNTIES UNTIL 730 PM MDT...

At 641 PM MDT, Doppler radar was tracking strong thunderstorms from
near Hyannis to 10 miles southeast of Ashby.
Movement was northeast at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Hyannis, Ashby, Whitman, Duluth, Hire, Whitman Road crossing the
North Branch of the Middle Loup River, Pratt Lake, Spring Valley
Lake, Cogill Lake and Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 135 and 164.
 Highway 61 between mile markers 142 and 177.

A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central and west central Nebraska.

LAT...LON 4234 10140 4179 10144 4180 10193 4217 10200
TIME...MOT...LOC 0041Z 246DEG 28KT 4208 10179 4189 10182

CDC
Special weather statement, Jul 25, 6:44 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service North Platte NE
744 PM CDT TUE JUL 25 2017

NEZ006-007-009-260130-
Rock NE-Keya Paha NE-Boyd NE-
744 PM CDT TUE JUL 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK...NORTHEASTERN
BROWN...NORTHWESTERN HOLT...KEYA PAHA AND SOUTHWESTERN BOYD COUNTIES
UNTIL 830 PM CDT...

At 744 PM CDT, Doppler radar was tracking strong thunderstorms from
8 miles east of Wewela to near Springview.
Movement was east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Springview, Burton, Nets Peak, Thomas Creek State Wildlife Management
Area, Mariaville, Mills, Brocksburg and Meadville.

This includes the following highways...
 Highway 183 between mile markers 208 and 225.
 Highway 12 near mile marker 40, and between mile markers 45 and 87.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4299 9911 4263 9939 4269 9968 4273 9968
      4273 9972 4275 9986 4300 9990 4300 9920
TIME...MOT...LOC 0044Z 287DEG 22KT 4299 9960 4276 9982

CDC
Special weather statement, Jul 25, 7:16 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
816 PM CDT TUE JUL 25 2017

NEZ008-260200-
Brown NE-
816 PM CDT TUE JUL 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...CENTRAL BROWN
AND SOUTHERN KEYA PAHA COUNTIES UNTIL 900 PM CDT...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorm near
Johnstown, or 14 miles west of Ainsworth, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ainsworth, Long Pine, Johnstown, Keller Park State Recreation Area,
Hofeld Lake, Pine Glen State Wildlife Refuge, Antelope Peak, Moon
Lake and Jones Lake.

This includes the following highways...
 Highway 183 between mile markers 194 and 206.
 Highway 20 between mile markers 225 and 251.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4273 9968 4230 9969 4237 10017 4243 10017
      4244 10019 4270 10018
TIME...MOT...LOC 0116Z 263DEG 21KT 4255 10014

CDC
Special weather statement, Jul 25, 7:45 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
845 PM CDT TUE JUL 25 2017

NEZ006-009-260230-
Rock NE-Keya Paha NE-
845 PM CDT TUE JUL 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK...NORTHEASTERN
BROWN AND KEYA PAHA COUNTIES UNTIL 930 PM CDT...

At 845 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wewela to 7 miles southwest of Springview.
Movement was east at 30 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Springview, Burton, Nets Peak, Thomas Creek State Wildlife Management
Area, Mariaville, Mills, Brocksburg and Meadville.

This includes the following highways...
 Highway 183 between mile markers 208 and 224.
 Highway 12 between mile markers 39 and 81.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4271 9927 4272 9968 4273 9968 4273 9972
      4274 9980 4276 9984 4275 9985 4277 9986
      4278 9995 4298 9986 4300 9947 4300 9926
TIME...MOT...LOC 0145Z 301DEG 28KT 4298 9974 4273 9984

CDC
Special weather statement, Jul 25, 8:19 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
919 PM CDT TUE JUL 25 2017

NEZ006-007-009-010-260300-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
919 PM CDT TUE JUL 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROCK...EASTERN BROWN...WESTERN
HOLT...EASTERN KEYA PAHA AND WESTERN BOYD COUNTIES UNTIL 1000 PM
CDT...

At 918 PM CDT, Doppler radar was tracking strong thunderstorms from
11 miles southwest of Herrick to 13 miles north of Rose. Movement
was east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Bassett, Atkinson, Stuart, Newport, Naper, Dustin, Nets Peak,
Sybrant, Twin Lakes State Wildlife Management Area, Mariaville, Pony
Lake, Mills and Brocksburg.

This includes the following highways...
 Highway 183 between mile markers 161 and 182.
 Highway 20 between mile markers 255 and 289.
 Highway 12 between mile markers 63 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central Nebraska.

LAT...LON 4216 9905 4229 9966 4244 9967 4299 9950
      4300 9943 4300 9888
TIME...MOT...LOC 0218Z 270DEG 25KT 4299 9934 4237 9955

CDC
Special weather statement, Jul 25, 8:42 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
842 PM MDT TUE JUL 25 2017

NEZ058-069-260330-
Chase NE-Perkins NE-
842 PM MDT TUE JUL 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERKINS AND CHASE
COUNTIES UNTIL 930 PM MDT...

At 842 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Madrid to 14 miles south of
Lamar. Movement was east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Imperial, Grant, Madrid, Elsie, Enders, Enders Reservoir State
Recreation Area, Champion, Crete, Chase, Center Dam Campground, Wild
Horse Spring, Wanamaker State Wildfire Management Area, Area A
Campground and Church Grove Campground.

This includes Highway 61 between mile markers 26 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4040 10205 4098 10174 4098 10127 4038 10144
      4035 10168 4035 10205
TIME...MOT...LOC 0242Z 276DEG 15KT 4097 10156 4037 10204

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:01 PM MDTSpecial Weather StatementLBFKeya Paha44 min
Jul 25, 6:42 PM MDTSpecial Weather StatementLBFGrant48 min
Jul 25, 6:44 PM MDTSpecial Weather StatementLBFKeya Paha46 min
Jul 25, 7:00 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker45 min
Jul 25, 7:16 PM MDTSpecial Weather StatementLBFBrown44 min
Jul 25, 7:45 PM MDTSpecial Weather StatementLBFKeya Paha45 min
Jul 25, 7:47 PM MDTSevere Thunderstorm WarningLBFBrown, Rock43 min
Jul 25, 8:19 PM MDTSpecial Weather StatementLBFRock41 min
Jul 25, 8:42 PM MDTSpecial Weather StatementLBFChase, Perkins48 min
Jul 25, 9:04 PM MDTSpecial Weather StatementLBFBoyd, Holt41 min
Jul 25, 9:23 PM MDTSpecial Weather StatementLBFLoup, Rock37 min
Jul 25, 9:36 PM MDTSpecial Weather StatementLBFKeith39 min
Jul 25, 9:54 PM MDTSpecial Weather StatementLBFThomas51 min
Jul 25, 9:55 PM MDTSpecial Weather StatementLBFCherry50 min
Jul 25, 10:04 PM MDTSpecial Weather StatementLBFHolt41 min
Jul 25, 10:14 PM MDTSpecial Weather StatementLBFLogan46 min
Jul 25, 10:46 PM MDTSpecial Weather StatementLBFLogan44 min
Jul 25, 10:52 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
Jul 25, 11:25 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock50 min
Jul 26, 12:12 AM MDTSpecial Weather StatementLBFGarfield48 min
Jul 26, 12:37 AM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler68 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.